MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TURON SHOULDER; TURON PRIMARY HUMERAL STEM, SZ 12

ENCORE MEDICAL L.P. TURON SHOULDER; TURON PRIMARY HUMERAL STEM, SZ 12
Model Number 520-01-012
Health Effect - Clinical Codes Bone Fracture(s) (1870); Seizures (2063)
Date of Event 05/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - after the initial surgery the patient had a seizure and fractured the stem.The stem needed to be replaced due to the fall.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was the stem fractured.The in-vivo length of patient service for the implant was 7 days.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions, design criteria and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed as non-product related.The root cause for the fractured stem was the patient had a seizure and fell.It was reported the stem need to replaced due to the fall.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
TURON SHOULDER
Common Device Name
TURON PRIMARY HUMERAL STEM, SZ 12
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6606069
Report Number1644408-2017-00410
Device Sequence Number533495
Product Code KWS
UDI-Device Identifier00888912024907
UDI-Public(01)00888912024907
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2022
Device Model Number520-01-012
Device Catalogue Number520-01-012
Device Lot Number456G1232
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/03/2017
Supplement Date Received by Manufacturer06/19/2017
Initial Report FDA Received Date06/01/2017
Supplement Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000,LOT 878C1657; 520-46-020,LOT 919C1068
Outcome Attributed to Adverse Event Required Intervention;